MAUDE Adverse Event Report: Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable

Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable
Model Number AP-03000H
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was flowing faster than intended.The patient had the intera 3000 hepatic artery infusion (hai) pump implanted in (b)(6) 2026.The pump was first filled with floxuridine on july 29, 2026, and the patient had no complications.On (b)(6) 2026, the patient contacted boston scientific and reported that the pump was running fast, at an average of 1.7 ml/day instead of 1.2 ml/day.The patient reported that her care team was aware, but was unable to resolve the issue via troubleshooting.Follow-up contact was attempted by telephone and email to obtain additional information; no further information was received at the time of this report.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
INTERA
Common Device Name
Pump, Infusion, Implanted, Programmable
Manufacturer (Section D)
Intera Oncology
180 wells avenue, ste 300a
newton MA 02459
Manufacturer (Section G)
Boston Scientific Corporation
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50674820
Report Number2124215-2026-47921
Device Sequence Number5253390
Product Code LKK
UDI-Device Identifier00850014110147
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexUnknown